MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO SURGICAL SYSTEM US; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO SURGICAL SYSTEM US; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number NPFS02000
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that, during a navio assisted surgery, an error appeared and the screen started having lines go across the screen that kept multiplying.It is unknown how the procedure was completed.The patient outcome is unknown.
 
Additional Manufacturer Narrative
H3, h6: the navio cpu, pn 220001, (b)(6), use in treatment, was returned for evaluation.The reported event was not confirm visually or functionally.The device was connected to a navio console, and advanced to the administrator screen for testing.The device passed testing and operated as design.No video or operation malfunction was observe.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, factors that may have contributed to the reported symptom may have been associated with failure of the video card or motherboard.A historical capa, nc, hhe/pra, field action review was completed.A review of prior escalation actions found no actions applicable to the scope of this case.The failure mode and associated risk have been anticipated within the risk file and that the documented risk level is still adequate.No further containment or corrective action is recommended or required at this time, all complaints are monitored through complaint investigation and post market surveillance activities.

Brand Name
NAVIO SURGICAL SYSTEM US
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13113048
Report Number3010266064-2021-00917
Device Sequence Number3537028
Product Code OLO
UDI-Device Identifier00885556628416
UDI-Public885556628416
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNPFS02000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKN NAVIO ROBOTICS DEV/(B)(4).
Patient SexUnknown